RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 2, Pages 313–317 (Mi mz6452)  

This article is cited in 4 scientific papers (total in 4 papers)

Geodesic Ricci mappings of two-symmetric Riemann spaces

J. Mikesh


Full text: PDF file (406 kB)

English version:
Mathematical Notes, 1980, 28:2, 622–624

Bibliographic databases:

UDC: 513.8
Received: 30.01.1978

Citation: J. Mikesh, “Geodesic Ricci mappings of two-symmetric Riemann spaces”, Mat. Zametki, 28:2 (1980), 313–317; Math. Notes, 28:2 (1980), 622–624

Citation in format AMSBIB
\Bibitem{Mik80}
\by J.~Mikesh
\paper Geodesic Ricci mappings of two-symmetric Riemann spaces
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 2
\pages 313--317
\mathnet{http://mi.mathnet.ru/mz6452}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=587405}
\zmath{https://zbmath.org/?q=an:0442.53023}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 2
\pages 622--624
\crossref{https://doi.org/10.1007/BF01157926}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LL56500033}


Linking options:
  • http://mi.mathnet.ru/eng/mz6452
  • http://mi.mathnet.ru/eng/mz/v28/i2/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Aminova, “Pseudo–Riemannian manifolds with common geodesies”, Russian Math. Surveys, 48:2 (1993), 105–160  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Mikes J. Stepanova E. Vanzurova A., “Differential Geometry of Special Mappings”, Differential Geometry of Special Mappings, Palacky Univ, 2015, 1–566  mathscinet  isi
    3. V. E. Berezovskii, I. Hinterleitner, N. I. Guseva, J. Mikeš, “Conformal Mappings of Riemannian Spaces onto Ricci Symmetric Spaces”, Math. Notes, 103:2 (2018), 304–307  mathnet  crossref  crossref  isi  elib
    4. J. Mikesš, I. Hinterleitner, N. I. Guseva, “Geodesic Maps “in the Large” of Ricci-Flat Spaces with $n$ Complete Geodesic Lines”, Math. Notes, 108:2 (2020), 292–296  mathnet  crossref  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:199
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020